Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function


Author: David Elliott
Journal: Math. Comp. 18 (1964), 274-284
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1964-0166903-7
MathSciNet review: 0166903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. W. Clenshaw & A. R. Curtis, ``A method for numerical integration on an automatic computer,'' Numer. Math., v. 2, 1960, p. 197. MR 0117885 (22:8659)
  • [2] C. W. Clenshaw, ``The numerical solution of linear differential equations in Chebyshev series,'' Proc. Cambridge Philos. Soc., v. 53, 1957, p. 134. MR 0082196 (18:516a)
  • [3] L. Fox, ``Chebyshev methods for ordinary differential equations,'' Computer J., v. 4, 1962, p. 318. MR 0136521 (24:B2554)
  • [4] C. W. Clenshaw & H. J. Norton, ``The solution of non-linear ordinary differential equations in Chebyshev series,'' Computer J., v. 6, 1963, p. 88. MR 0155433 (27:5367)
  • [5] D. Elliott, ``The numerical solution of integral equations using Chebyshev polynomials,'' J. Math. Soc. Australia, v. 1, 1960, p. 344. MR 0128087 (23:B1131)
  • [6] D. Elliott, ``A Chebyshev series method for the numerical solution of Fredholm integral equations,'' Computer J., v. 6, 1963, p. 102. MR 0155452 (27:5386)
  • [7] D. Elliott, ``A method for the numerical integration of the one-dimensional heat equation using Chebyshev series,'' Proc. Cambridge Philos. Soc., v. 57, 1961, p. 823. MR 0130126 (23:B3158)
  • [8] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Tables of Integral Transforms, v. 1. McGraw-Hill, New York, 1953.
  • [9] E. W. Hobson, The Theory of Spherical and Ellipsoidal Harmonics, Cambridge Univ. Press, 1955. MR 0064922 (16:356i)
  • [10] J. Wimp, ``Polynomial approximations to integral transforms,'' Math. Comp., v. 15, 1961, p. 174.
  • [11] G. Szegö, ``Orthogonal polynomials,'' Amer. Math. Soc. Colloquium Publication v. 23, 1939.
  • [12] W. Barrett, ``Convergence properties of Gaussian quadrature formulae,'' Computer J., v. 3, 1961, p. 272. MR 0128073 (23:B1117)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0166903-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society